Narendra GOVIL
Narendra GOVIL
Department of Mathematics and Statistics, Auburn University
Verifierad e-postadress på auburn.edu
TitelCiteras avÅr
On the Eneström-Kakeya theorem
NK Govil, QI Rahman
Tohoku Mathematical Journal, Second Series 20 (2), 126-136, 1968
1361968
Functions of exponential type not vanishing in a half-plane and related polynomials
NK Govil, QI Rahman
Transactions of the American Mathematical Society 137, 501-517, 1969
1061969
Some inequalities for derivatives of polynomials
NK Govil
Journal of Approximation Theory 66 (1), 29-35, 1991
801991
On the derivative of a polynomial
NK Govil
Proceedings of the American Mathematical Society 41 (2), 543-546, 1973
791973
Convergence of q-Meyer-König-Zeller-Durrmeyer operators
NK Govil, V Gupta
Advanced Studies in Contemporary Mathematics 19 (1), 97-108, 2009
622009
On the derivative of a polynomial
NK Govil, QI Rahman, G Schmeisser
Illinois Journal of Mathematics 23 (2), 319-329, 1979
611979
On the Eneström-Kakeya theorem
KK Dewan, M Bidkham
Journal of mathematical analysis and applications 180 (1), 29-36, 1993
59*1993
On the location of the zeros of a polynomial
B Datt, NK Govil
Journal of Approximation Theory 24 (1), 78-82, 1978
551978
Some results on modified Szász–Mirakjan operators
Z Finta, NK Govil, V Gupta
Journal of mathematical analysis and applications 327 (2), 1284-1296, 2007
432007
On the maximum modulus of polynomials
NK Govil
Journal of mathematical analysis and applications 112 (1), 253-258, 1985
371985
An inequality for self-inversive polynomials
KK Dewan, NK Govil
J. Math. Anal. Appl 95 (2), 490, 1983
351983
Markov and Bernstein type inequalities for polynomials.
NK Govil, RN Mohapatra
Journal of Inequalities and Applications [electronic only] 3 (4), 349-387, 1999
331999
On a theorem of S. Bernstein
NK Govil
J. Math. Phys. Sci 14 (183187), 5, 1980
321980
Certain new classes of Durrmeyer type operators
NK Govil, V Gupta, D Soybaş
Applied Mathematics and Computation 225, 195-203, 2013
282013
Some results concerning rate of growth of polynomials
A Weems, NK Govil, RB Gardner
East journal on approximations 10 (3), 301-312, 2004
272004
Subclasses of meromorphic functions associated with convolution
M Haji Mohd, RM Ali, LS Keong, V Ravichandran
Journal of Inequalities and Applications 2009, 1-9, 2009
242009
Some generalizations of the Eneström-Kakeya theorem
R Gardner, N Govil
Acta Mathematica Hungarica 74 (1-2), 125-134, 1997
231997
Rate of growth of polynomials not vanishing inside a circle
RB Gardner, NK Govil, SR Musukula
Rn 1, 2, 2005
222005
On the location of the zeros of a polynomial
RB Gardner, NK Govil
Journal of Approximation Theory 78 (2), 286-292, 1994
221994
On region containing all the zeros of a polynomial
A Dalal, NK Govil
Applied Mathematics and Computation 219 (17), 9609-9614, 2013
212013
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20